On Linearization Coefficients of Shifted Jacobi Polynomials

Authors

  • H. M. Ahmed Department of Mathematics, Faculty of Technology and Education, Helwan University, Cairo, Egypt
  • W. M. Abd-Elhameed Department of Mathematics, College of Science, University of Jeddah, Jeddah, Saudi Arabia https://orcid.org/0000-0002-6102-671X

DOI:

https://doi.org/10.37256/cm.5220244018

Keywords:

classical orthogonal polynomials, linearization and connection coefficients, symbolic computation, generalized hypergeometric functions

Abstract

Downloads

Published

2024-04-25

How to Cite

1.
Ahmed HM, Abd-Elhameed WM. On Linearization Coefficients of Shifted Jacobi Polynomials. Contemp. Math. [Internet]. 2024 Apr. 25 [cited 2024 May 27];5(2):1867-88. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/4018